# SDR 99ZZZX3907

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Part number: 2050626541
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING FROM BREAK-AWAY VALVE ON CENTER FUEL CELL AT 'T' ON CROSS FEED LINE.  REMOVED AND REPLACED.
